# SDR IPXA2019102548245

- Difficulty date: October 7, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5755 · Spoilers
- Part: Landing
- Part number: ARC08391
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING SPOILER PANEL SILL IS CORRODED BETWEEN STA. XOFH=453.931 TO XOSP=499.36.REPAIRED L/H WING SPOILER PANEL SILL BETWEEN STA. XOFH=453.931 TO XOSP=499.36 IAW SRM 57-50-02 REPAIR 10 FIG. 201. (MAJOR)
